American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] B. Doug Park. Erratum to ``Exotic smooth structures on $3\mathbf{CP}{}^2\#n\overline{\mathbf{CP}{}^2}$''. Proc. Amer. Math. Soc. 136 (2008) 1503-1503. MR 2367125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] L. Astey, E. Micha and G. Pastor. On the homotopy type of Eschenburg spaces with positive sectional curvature. Proc. Amer. Math. Soc. 132 (2004) 3725-3729. MR 2084097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Burak Ozbagci and András I. Stipsicz. Noncomplex smooth 4-manifolds with genus-2 Lefschetz fibrations. Proc. Amer. Math. Soc. 128 (2000) 3125-3128. MR 1670411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] B. Doug Park. Exotic smooth structures on $3\mathbf{CP}^2 # n\overline{\mathbf{CP}}^2$, Part II. Proc. Amer. Math. Soc. 128 (2000) 3067-3073. MR 1664422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] B. Doug Park. Exotic smooth structures on $3\mathbf{CP}^2 # n\overline{\mathbf{CP}}^2$. Proc. Amer. Math. Soc. 128 (2000) 3057-3065. MR 1664426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Selman Akbulut. Decomposing a $4$-manifold. Proc. Amer. Math. Soc. 127 (1999) 3413-3419. MR 1610900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Igor Belegradek. Lipschitz precompactness for closed negatively curved manifolds. Proc. Amer. Math. Soc. 127 (1999) 1201-1208. MR 1476116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jongil Park. The geography of irreducible 4-manifolds. Proc. Amer. Math. Soc. 126 (1998) 2493-2503. MR 1487335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shuguang Wang. Branched covers along real parts. Proc. Amer. Math. Soc. 125 (1997) 2803-2808. MR 1401756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shuguang Wang. Smooth structures on complex surfaces with fundamental group $\mathbf{Z}_2$. Proc. Amer. Math. Soc. 125 (1997) 287-292. MR 1353405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paolo Lisca. A vanishing theorem for Donaldson invariants . Proc. Amer. Math. Soc. 123 (1995) 607-613. MR 1233978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yoshihisa Sato. Scharlemann's $4$-manifolds and smooth $2$-knots in $S\sp 2\times S\sp 2$ . Proc. Amer. Math. Soc. 121 (1994) 1289-1294. MR 1218118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] F. T. Farrell and L. E. Jones. Exotic smoothings of hyperbolic manifolds which do not support pinched negative curvature . Proc. Amer. Math. Soc. 121 (1994) 627-630. MR 1203985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Henrik Pedersen and Yat Sun Poon. Self-duality and differentiable structures on the connected sum of complex projective planes . Proc. Amer. Math. Soc. 121 (1994) 859-864. MR 1195729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Zhenbo Qin. Homotopy, diffeomorphism, and deformation classifications of certain surfaces of class ${\rm VII}$ . Proc. Amer. Math. Soc. 118 (1993) 165-170. MR 1169046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Terry Lawson. Invariants for families of Brieskorn varieties . Proc. Amer. Math. Soc. 99 (1987) 187-192. MR 866451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Stephan Stolz. A note on the $bP$-component of $(4n-1)$-dimensional homotopy spheres . Proc. Amer. Math. Soc. 99 (1987) 581-584. MR 875404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael Frame. On the inertia groups of $h$-cobordant manifolds . Proc. Amer. Math. Soc. 90 (1984) 433-439. MR 728364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Michael Frame. On the inertia groups of fibre bundles . Proc. Amer. Math. Soc. 85 (1982) 289-292. MR 652460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1